I AM TRYING TO GET OFF OF LEXAPRO. I HAVE BEEN ON IT FOR YEARS. I TAKE AMBIEN, LEXAPRO AND ADDERALL (adderrall), I'M TIRED OF BECOMING DEPENDANT ON THESE MEDICATIONS. I WOULD LIKE TO TRY A MORE NATURAL APPROACH TO MEDS. I ALSO HAD THE FLU 1 1/2 WEEKS AGO, SINCE THEN I HAVENT TAKEN ANY MEDS AND FELLING PRETTY GOOD. I DO GET THE WEIRD FEELINGS AND THE SHOCK LIKE WAVES GOING THROUGH MY BODY. I KNOW THIS HAS TO BE SOME TYPE OF REACTION TO GETTING OFF. IT HAS BEEN ALMOST 2 WEEKS AND STILL FEELING THE EFFECTS. JUST HOW LONG BEFORE IT IS COMPLETELY OUT OF YOUR SYSTEM.
Lexapro: Develope a one month plan including a taper off chart. Slowly decrease your dosage from everyday to 5mg a day to 5mg every other day to 5mg every 3rd day until you have stopped taking this medication. This is a slow way to stop taking the medication and become independant. I recommend a similar approach to Adderal. This drug may be more difficult to stop since it provides such a rush of energy each day. Maybe stop the lexapro first then stop the adderal and last work on the ambien. Most likely the ambien is only required because you take adderal but for each drug you need a slow tapper down plan to minimuze the withdrawal effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.